# SDR 2006UALA01767

- Difficulty date: September 13, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N469UA
- Make and model: Airbus A320-232
- Aircraft serial: 1409
- Aircraft time: 19,040 hours, 7,970 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964421
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EEL LIGHT AT ROW 18 IS BROKEN.  REPLACED EEL LIGHT ASSEMBLY AND OPS CHECKED GOOD.
